Let be a strongly Lipschitz domain of (n⩾2). We give endpoint versions of div–curl lemmata on , for a given function f on whose gradient belongs to a Hardy space on .
Soit un domaine fortement lipschitzien de (n⩾2). On donne des versions limites des lemmes div–curl sur , pour une fonction donnée f sur dont le gradient appartient à un espace de Hardy sur .
Accepted:
Published online:
@article{CRMATH_2003__337_8_511_0, author = {Auscher, Pascal and Russ, Emmanuel and Tchamitchian, Philippe}, title = {Une note sur les lemmes div{\textendash}curl}, journal = {Comptes Rendus. Math\'ematique}, pages = {511--516}, publisher = {Elsevier}, volume = {337}, number = {8}, year = {2003}, doi = {10.1016/j.crma.2003.08.004}, language = {fr}, url = {https://www.numdam.org/articles/10.1016/j.crma.2003.08.004/} }
TY - JOUR AU - Auscher, Pascal AU - Russ, Emmanuel AU - Tchamitchian, Philippe TI - Une note sur les lemmes div–curl JO - Comptes Rendus. Mathématique PY - 2003 SP - 511 EP - 516 VL - 337 IS - 8 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2003.08.004/ DO - 10.1016/j.crma.2003.08.004 LA - fr ID - CRMATH_2003__337_8_511_0 ER -
%0 Journal Article %A Auscher, Pascal %A Russ, Emmanuel %A Tchamitchian, Philippe %T Une note sur les lemmes div–curl %J Comptes Rendus. Mathématique %D 2003 %P 511-516 %V 337 %N 8 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2003.08.004/ %R 10.1016/j.crma.2003.08.004 %G fr %F CRMATH_2003__337_8_511_0
Auscher, Pascal; Russ, Emmanuel; Tchamitchian, Philippe. Une note sur les lemmes div–curl. Comptes Rendus. Mathématique, Volume 337 (2003) no. 8, pp. 511-516. doi : 10.1016/j.crma.2003.08.004. https://www.numdam.org/articles/10.1016/j.crma.2003.08.004/
[1] P. Auscher, E. Russ, P. Tchamitchian, Hardy–Sobolev spaces on strongly Lipschitz domains of , Preprint
[2] Hardy spaces, BMO and boundary value problems for the Laplacian on a smooth domain in , Trans. Amer. Math. Soc., Volume 351 (1999) no. 4, pp. 1605-1661
[3] Compensated compactness and Hardy spaces, J. Math. Pures Appl. (9), Volume 72 (1993) no. 3, pp. 247-286
[4] Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., Volume 83 (1997), pp. 569-645
[5] Lemme Div–Curl et renormalisations du produit, J. Math. Pures Appl. (9), Volume 72 (1993) no. 2, pp. 239-245
[6] Hp spaces of several variables, Acta Math., Volume 129 (1972), pp. 137-195
[7] Atomic decomposition of divergence-free Hardy spaces, Special Vol., Proc. 5th IWAA (Math. Moravica) (1997), pp. 33-52
[8] Global higher integrability of Jacobians on bounded domains, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 17 (2000) no. 2, pp. 193-217
[9] Z. Lou, Hardy spaces of exact forms on domains, Ph.D. thesis, Australian National University, 2002
Cited by Sources: